# SDR REXA2020082610639

- Difficulty date: August 21, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 30,686 hours, 20,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 11453
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURNG OPS TEST OF EMERGENCY LIGHT, NOTED LTS FOR BATTERY PACK #1 PS35 DID NOT ILLUMINATE. REF NRWC 691188 CONT CARD DISC #18.  R & R EPSU BATTERY PACK #1 (PS35) AND EPSU CHARGER ASSY (PS35) IAW AMM 35-17-400-801 & AMM 33-51-17-400-802.   OPS TEST OK P/N:2013-1ASMI; S/N 11453 ON P/N: AD2013-1A; S/N 85518 OFF  BATTERY PACK.  P/N: OFF/ON 11-0049  S/N 27241 ON S/N 22337 OFF.
